MAUDE Adverse Event Report: UNOMEDICAL A/S MEDTRONIC EXTENDED; UNO EWIS BLUE 60/9 HCAP 3-PK INT

UNOMEDICAL A/S MEDTRONIC EXTENDED; UNO EWIS BLUE 60/9 HCAP 3-PK INT
Model Number MMT-441AH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 12/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Reference number (b)(4) event occurred in the united states.It was reported that the patient went to an emergency room (er) on (b)(6) 2024 due to hyperglycemia event.Blood glucose level was 700 mg/dl at the time of the event and patient got treated with intravenous drip.The duration of hospitalization was greater than 24 hours.Patient was tested for ketones and the reason for hospitalization was diabetic ketoacidosis(dka).No further information available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6) patient country: united states.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted expiration date under d4 and manufacturing date under h4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6004501.In question was manufactured at the osted site.Threshold analysis: a query was run on 29-oct-2025 against "final reporting decision equal "serious injury" and "death" ,"lot number" criteria equal 6004501.The count of complaint is 1 which is below 3.No further statistical trending analysis is required.Device history record (dhr) review: the 6004501 was manufactured according to the work instruction (wi) appendix 1 batchcard for production of packaging room on 29-nov-2023 with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Test results: no product was returned.Conclusion summary of complaint investigation: as a result of the following, no non-conformance (nc) raised during production related to complaint code, no trend identified for the lot in question, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MEDTRONIC EXTENDED
Common Device Name
UNO EWIS BLUE 60/9 HCAP 3-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key23287168
Report Number8021545-2025-02773
Device Sequence Number8844196
Product Code FPA
UDI-Device Identifier05705244023284
UDI-Public05705244023284
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2025
Device Model NumberMMT-441AH
Device Lot Number6004501
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown